Alert archive / Missouri / Flood Watches in 2007
Flood Watch 2, NWS Kansas City, MO
NWS Kansas City, MO issued this flood watch at Apr 25, 2007, 4:27 PM CDT for 14 counties in Missouri; 4 counties in Kansas. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2007, 4:27 PM CDT (21:27 UTC)
- Expired
- Apr 26, 2007, 3:54 AM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Johnson County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 41 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KEAX 252127 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 427 PM CDT WED APR 25 2007 KSZ057-060-104-105-MOZ030>033-037>040-043>046-053-054-260530- /O.NEW.KEAX.FA.A.0002.070425T2127Z-070426T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH- JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER- BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS... OVERLAND PARK...OLATHE...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 427 PM CDT WED APR 25 2007 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...JOHNSON KS...LINN KS...MIAMI AND WYANDOTTE. IN MISSOURI...BATES...CARROLL...CASS... CHARITON...COOPER...HENRY...HOWARD...JACKSON...JOHNSON MO... LAFAYETTE...PETTIS...RANDOLPH...RAY AND SALINE. * THROUGH THURSDAY MORNING * AS A STORM SYSTEM MOVES FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI TONIGHT...A BAND OF HEAVY RAIN IS EXPECTED JUST NORTH OF THE TRACK OF THIS STORM...MAINLY IN AREAS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. * ONE TO TWO INCHES OF RAIN MAY OCCUR IN THE WATCH AREA LEADING TO LOCALIZED FLASH FLOODING...AND FLOODING ON AREA RIVERS. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$ PC
2 follow-up statements
000 WGUS63 KEAX 260255 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 955 PM CDT WED APR 25 2007 KSZ057-060-104-105-MOZ030>033-037>040-043>046-053-054-261100- /O.CON.KEAX.FA.A.0002.000000T0000Z-070426T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH- JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER- BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS... OVERLAND PARK...OLATHE...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 955 PM CDT WED APR 25 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...JOHNSON KS...LINN KS...MIAMI AND WYANDOTTE. IN MISSOURI...BATES...CARROLL...CASS...CHARITON... COOPER...HENRY...HOWARD...JACKSON...JOHNSON MO...LAFAYETTE... PETTIS...RANDOLPH...RAY AND SALINE. * UNTIL 7 AM CDT THURSDAY * AREAS OF VERY HEAVY RAINFALL LATE WEDNESDAY AFTERNOON AND EVENING OVER A SHORT DURATION HAS NEARLY SATURATED THE SOIL FROM EXTREME EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. ADDITIONAL SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO MOVE BACK OVER THE SAME AREA OVERNIGHT. THIS COULD LEAD TO ADDITIONAL LOCALIZED FLOODING PROBLEMS ALTHOUGH MOST OF THESE WILL BE DUE TO RIVER FLOODING. * UP TO AN ADDITIONAL QUARTER OF AN INCH OF RAIN...WITH ISOLATED AMOUNTS OF HALF AN INCH ARE POSSIBLE BY SUNRISE THURSDAY IN THE WATCH AREA. A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. $$ MJ
000 WGUS63 KEAX 260854 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 354 AM CDT THU APR 26 2007 ...FLOOD WATCH HAS BEEN CANCELLED... KSZ057-060-104-105-MOZ030>033-037>040-043>046-053-054-261000- /O.CAN.KEAX.FA.A.0002.000000T0000Z-070426T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH- JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER- BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS... OVERLAND PARK...OLATHE...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 354 AM CDT THU APR 26 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN CANCELLED. WHILE MINOR FLOODING ON AREA RIVERS CONTINUES...THE THREAT OF ADDITIONAL HEAVY RAINFALL HAS ENDED. PLEASE REFER TO NOAA WEATHER RADIO OR HTTP://WEATHER.GOV/KC FOR RIVER FLOOD INFORMATION. $$ 24
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flood watch went out at Apr 25, 11:38 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 25, 11:38 AM CDT, 4 hours 49 minutes before
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
Hazardous weather outlook, Apr 25, 1:04 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT WED APR 25 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING IN AREAS MAINLY TO THE SOUTH OF A LINE FROM PAOLA KANSAS TO WARRENSBURG AND BOONVILLE MISSOURI. THE MAIN THREAT FROM THE STORMS WILL BE LARGE HAIL...ALTHOUGH DAMAGING WINDS AND ISOLATED TORNADOES CAN NOT BE TOTALLY RULED OUT. FURTHER TO THE NORTH...TOWARD THE MISSOURI RIVER SMALLER HAIL MAY OCCUR WITH THE THUNDERSTORMS. ANOTHER CONCERN WILL BE THE POTENTIAL FOR HEAVY RAIN...FOCUSED NORTH OF THE TRACK OF THE SURFACE LOW...WHICH IS EXPECTED TO MOVE FROM EXTREME NORTHEAST OKLAHOMA EARLY THIS AFTERNOON TO SOUTHWEST MISSOURI THIS EVENING. AREAS FROM AROUND MOUND CITY AND PAOLA KANSAS TO BELTON...HARRISONVILLE...BUTLER...CONCORDIA...WARRENSBURG...CLINTON... MARSHALL...SEDALIA...FAYETTE AND BOONVILLE MISSOURI MAY SEE THIS HEAVY RAIN. LOCAL AREA RIVERS MAY EXPERIENCE FLOODING PROBLEMS IF THIS RAIN OCCURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL STILL BE POSSIBLE IN CENTRAL AND NORTH CENTRAL MISSOURI ON THURSDAY...BUT SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS TO THE SOUTH OF A LINE FROM PAOLA KANSAS TO WARRENSBURG AND BOONVILLE MISSOURI THIS AFTERNOON AND EARLY EVENING. REPORTS OF ANY FLOODING PROBLEMS ARE ALSO REQUESTED. PC
In the hours before
Special weather statement, Apr 25, 3:11 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 311 PM CDT WED APR 25 2007 MOZ032-039-252045- CHARITON-SALINE- 311 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN SALINE AND SOUTHERN CHARITON COUNTIES UNTIL 345 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SLATER...MOVING NORTH AT 20 MPH. PEOPLE IN CHARITON AND SALINE COUNTIES...INCLUDING THE CITY OF SLATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Apr 25, 3:21 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 321 PM CDT WED APR 25 2007 KSZ057-060-252045- LINN-MIAMI- 321 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LINN AND SOUTHERN MIAMI COUNTIES UNTIL 345 PM CDT... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA CYGNE...MOVING NORTH AT 20 MPH. PEOPLE IN LINN AND MIAMI COUNTIES...INCLUDING THE CITIES OF LA CYGNE AND FONTANA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Apr 25, 3:24 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 324 PM CDT WED APR 25 2007 MOZ037-252100- JACKSON- 324 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL JACKSON COUNTY UNTIL 400 PM CDT... AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE LOTAWANA...MOVING NORTH AT 15 MPH. PEOPLE IN JACKSON COUNTY...INCLUDING THE CITIES OF LAKE LOTAWANA... LEES SUMMIT...BLUE SPRINGS AND LAKE TAPAWINGO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Local storm report, Apr 25, 3:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 6 SE PARKER 38.27N 94.91W
04/25/2007 E1.00 INCH LINN KS TRAINED SPOTTER
&&
GAMISSpecial weather statement, Apr 25, 3:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 356 PM CDT WED APR 25 2007 KSZ057-MOZ043-053-252130- BATES-CASS-MIAMI- 356 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN MIAMI...NORTHWESTERN BATES AND SOUTHWESTERN CASS COUNTIES UNTIL 430 PM CDT... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DREXEL...OR 8 MILES NORTHEAST OF LA CYGNE... MOVING NORTH AT 15 MPH. PEOPLE IN BATES...CASS AND MIAMI COUNTIES...INCLUDING THE CITIES OF DREXEL AND LOUISBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Local storm report, Apr 25, 4:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FUNNEL CLOUD 1 NW MERWIN 38.41N 94.60W
04/25/2007 BATES MO LAW ENFORCEMENT
FUNNEL CLOUD OBSERVED NEAR MERWIN.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 28 min |
| Apr 25, 4:11 PM CDT | Tornado Warning | EAX | Bates, Cass | 34 min |
| Apr 25, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 43 min |
| Apr 25, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 39 min |
| Apr 25, 5:34 PM CDT | Flash Flood Warning | EAX | Clay, Jackson | 6 hr |
| Apr 25, 5:34 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Apr 25, 5:40 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson | 6 hr |
| Apr 25, 6:16 PM CDT | Flash Flood Warning | EAX | Jackson, Johnson, Lafayette | 6 hr |
| Apr 25, 3:50 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 40 min |
Nearby
Flood Watches in Missouri, 2007Flood Watches in Kansas, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.